Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Dizziness. Diagnosed with labyrinthitis. Any over the counter medicine?

Hi there. My name is Rosie and i live in Italy. i went to the doctor with severe dizziness yesterday. He diagnosed me with labyrinthitis and gave me arlevertan to take 3times a day. I started taking them yesterday but so far have had no alleviation from the constant dizziness. Is there anything I can get over the counter to help as getting back to the doctor is not an option in my current state. Also may i take paracetamol or ibuprofen as i have a constant headache? Many thanks indeed for your help. Kind regards Rosie. Here is my email address: YYYY@YYYY
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,
Since you seem to be suffering from labyrinthitis according to your doctor the treatment of that is listed below:
1. Take a course of strong antibiotics as many a times infection may cause the giddiness
2. Take an antivertigo tablet called the stemetil which can alleviate your immediate symtpoms
3. Any routine pain killer is fine for your headache

Now if the symptoms persists you need to immediately see a doctor and get yourself evaluated in terms of audiometry/ MRI or CT of brain/ ENG to get a proper diagnosis
Also search in the net for VESTIBULAR REHABILITATION EXERCISE and follow them
Avoid sudden movements and do not strain
Do not also take bed rest as it will prolong the recovery

take care and get well soon

Dr Sriram Nathan
Answered: Mon, 19 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor